Regular Filter Convergence Spaces
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 233
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a4,
author = {M. Baran},
title = {Regular {Filter} {Convergence} {Spaces}},
journal = {Mathematica balkanica},
pages = {233},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a4/}
}
M. Baran. Regular Filter Convergence Spaces. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 233. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a4/